# SDR DXTA200501136

- Difficulty date: December 10, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N358QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600455
- Aircraft time: 7,153 hours, 5,838 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Connector
- Condition: Loose
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

UPON APPLYING BRAKES FROM A NORMAL TAXI SPEED, THERE IS INITIALLY NO BRAKING RESPONSE, FOLLOWING BY A HARD, GRABING BRAKE, FEELS AS THROUGH THE ANTI SKID IS NOT ALLOWING THE BRAKES TO FUNCTION, THEN GRABS.  BLED BRAKE SYSTEM.  PERFORMED FUNCTIONAL CHECK OF BRAKE SYSTEM.  SYSTEM CHECK NORMAL.  FOUND LOOSE CONNECTOR IN LT WHEEL WELL.  TIGHTENED CONNECTOR.  PERFORMED TRANSDUCER CHECK AND TAXI CHECK.  BOTH CHECKS NORMAL.  ALL WORK DONE IAW CITATION 560 MM 32-42-00.
